# SDR AWXA200500476

- Difficulty date: March 28, 2005
- Submitted: April 21, 2005
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 61,640 hours, 39,160 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654581094
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-19 CHECK CORROSION WAS FOUND ON FLOORBEAM UPPER CHORD AT BS 312 BETWEEN LBL 8 AND RBL 8, WL 208.  MAINTENANCE CUTOUT DAMAGED SECTION OF FLOORBEAM UPPER CHORD AT BS 312 FROM LBL 20 TO RBL 21; FABRICATED A NEW REPLACEMENT SECTION OF UPPER CHORD AND 2 EACH REPAIR ANGLES; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-10-51, FIG 205.
